Ashland City, TN
A 51-year-old male asked:
Took clindamycin for staph infection on my leg. tummy hasn't been right since. er with pain behind my xiphoid process. white count 6.3 ct w contrast of abd/pelvic normal ex small hiatal hernia. diarreah constipation, gurling tummy 3 weeks now?
1 doctor answer • 1 doctor weighed in
Allergy and Immunology 39 years experience
Change flora: After an antibiotic treatment, is not uncommon to have changes in your normal gastro intestinal flora and there can be some symptoms related to that. Use some probiotics, some yogurts, try to have a regular diet with fiber and give a little time. If symptoms do not clear, might request a GI consult. Best for you!
20 viewsAnswered Dec 09, 2020
Last updated Dec 9, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.